# SDR GTIA020376

- Difficulty date: March 22, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON LONGERON 30 IN MANY PLACES FROM STATION 408-446.  SECTION OF LONGERON FOUND OUT OF LIMITS.  (M)
